Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 109, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 14, 2010, 12:12 PM CDT for Chippewa County, Rusk County, Wisconsin. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2010, 12:12 PM CDT (17:12 UTC)
- Expired
- Jul 14, 2010, 1:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Chippewa County, WI, Rusk County, WI
The radar
The La Crosse radar (KARX), 161 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 12:48 PM CDT | HAIL 0.75 | Cadott, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 9:00 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 5.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2915 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.3
The text
As transmitted, in the capitals the NWS used until 2016.
241
WUUS53 KMPX 141712
SVRMPX
WIC017-107-141815-
/O.NEW.KMPX.SV.W.0109.100714T1712Z-100714T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1212 PM CDT WED JUL 14 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN RUSK COUNTY IN NORTHWEST WISCONSIN...
CHIPPEWA COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 115 PM CDT
* AT 1205 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
LADYSMITH TO 9 MILES NORTHWEST OF HOLCOMBE TO BLOOMER TO 12 MILES
WEST OF LAKE HALLIE...AND MOVING EAST AT 30 MPH. PENNY SIZE HAIL
MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IN THE WARNING INCLUDE...
CHIPPEWA FALLS...
CONRATH...
TONY...
HOLCOMBE...
JIM FALLS...
CORNELL...
LAKE HALLIE...
SHELDON...
GLEN FLORA...
LAKE WISSOTA...
BATEMAN...
CADOTT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE MINOR DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT WEDNESDAY
AFTERNOON FOR SOUTHERN MINNESOTA AND NORTHWESTERN WISCONSIN.
&&
LAT...LON 4537 9091 4488 9092 4487 9165 4492 9165
4534 9127 4565 9118 4564 9068 4538 9067
TIME...MOT...LOC 1712Z 275DEG 28KT 4563 9106 4533 9113
4508 9137 4491 9160
WIND...HAIL 70MPH 0.75IN
$$
JLT3 follow-up statements
303
WWUS53 KMPX 141735
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1235 PM CDT WED JUL 14 2010
WIC017-107-141815-
/O.CON.KMPX.SV.W.0109.000000T0000Z-100714T1815Z/
RUSK WI-CHIPPEWA WI-
1235 PM CDT WED JUL 14 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CHIPPEWA AND EASTERN RUSK COUNTIES UNTIL 115 PM CDT...
AT 1229 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
MILES NORTH OF GLEN FLORA TO SHELDON TO JIM FALLS TO LAKE HALLIE...
MOVING EAST AT 30 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
LAKE WISSOTA...BATEMAN...HAWKINS...CADOTT...BOYD...STANLEY AND
INGRAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4537 9091 4488 9092 4488 9147 4527 9115
4564 9095 4564 9068 4538 9067
TIME...MOT...LOC 1735Z 275DEG 28KT 4561 9080 4531 9088
4506 9112 4489 9135
WIND...HAIL 70MPH 0.75IN
$$447
WWUS53 KMPX 141750
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1250 PM CDT WED JUL 14 2010
WIC107-141759-
/O.CAN.KMPX.SV.W.0109.000000T0000Z-100714T1815Z/
RUSK WI-
1250 PM CDT WED JUL 14 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RUSK COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4517 9107 4519 9091 4499 9092 4488 9092
4488 9127
TIME...MOT...LOC 1749Z 274DEG 35KT 4497 9103
$$
WIC017-141815-
/O.CON.KMPX.SV.W.0109.000000T0000Z-100714T1815Z/
CHIPPEWA WI-
1250 PM CDT WED JUL 14 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CHIPPEWA COUNTY UNTIL 115 PM CDT...
AT 1247 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR BOYD...OR 17 MILES EAST OF CHIPPEWA FALLS...
MOVING EAST AT 40 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.
IN ADDITION...AT 1250 PM...A STORM SPOTTER NEAR CADOTT REPORTED DIME
SIZE HAIL AND WINDS OF 50 TO 60 MPH WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STANLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4517 9107 4519 9091 4499 9092 4488 9092
4488 9127
TIME...MOT...LOC 1749Z 274DEG 35KT 4497 9103
WIND...HAIL 60MPH 0.75IN
$$
JLT499
WWUS53 KMPX 141806
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
106 PM CDT WED JUL 14 2010
WIC017-141816-
/O.EXP.KMPX.SV.W.0109.000000T0000Z-100714T1815Z/
CHIPPEWA WI-
106 PM CDT WED JUL 14 2010
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHIPPEWA COUNTY
WILL EXPIRE AT 115 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4517 9107 4519 9091 4499 9092 4488 9092
4488 9127
TIME...MOT...LOC 1806Z 274DEG 35KT 4495 9080
$$
JLTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:52 AM CDT, 5 hours 20 minutes earlier.
Area forecast discussion, Jul 14, 6:52 AM CDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
652 AM CDT WED JUL 14 2010
.UPDATE...
12Z AVIATION DISCUSSION ADDED BELOW.
&&
.DISCUSSION...
SIGNIFICANT SEVERE WEATHER EVENT WILL LIKELY UNFOLD ACROSS THE FA
TODAY AS A LOW PRESSURE SYSTEM AND COLD FRONT PUSH THROUGH DURING
THE AFTERNOON AND EVENING HOURS. THUNDERSTORMS CONTINUE TO MOVE
ACROSS EASTERN ND EARLY THIS MORNING NEAR THE NOSE OF THE LOW
LEVEL JET AND JUST NORTH OF +12 DEG C AT 700 MB. INDICATIONS ARE
FOR THE COMPLEX TO CONTINUE TO DRIVE EAST THIS MORNING...HOPEFULLY
PASSING JUST NORTH OF OUR MN CWA AS THE CAP BUILDS NORTHWARD. HOWEVER...
MORE STORMS WILL LIKELY DEVELOP ALONG THE COLD FRONT DURING THE
MORNING ACROSS SD AND REACH INTO WEST CENTRAL MN WITH SEVERE
STORMS LIKELY.
COMPLICATING MATTER TODAY ARE DEW POINTS FORECAST INTO THE MIDDLE
TO UPPER 70S ACROSS SOUTHERN AND EASTERN MN AND WEST CENTRAL WI.
THESE DEW POINTS ARE ALREADY INTO SD/NE AND WESTERN IA. COUPLE
THAT WITH HIGHS REACHING AROUND 90 TO THE LOWER 90S RESULTS IN
HEAT INDICES FROM 100 TO 105 DEGREES ACROSS SOUTH CENTRAL MN
THROUGH THE TWIN CITIES AND PORTIONS OF WEST CENTRAL WI. THESE
AREAS SHOULD NOT SEE CONVECTION UNTIL MID TO LATE AFTERNOON...SO
THIS RESULTED IN A HEAT ADVISORY BEING ISSUED. IT WILL BE VERY
UNCOMFORTABLE THIS AFTERNOON WITH THE UPPER 70S DEW POINTS. THE
HEAT ADVISORY RUNS FROM NOON UNTIL 6 PM.
BIGGEST CONCERN FOR THE DAY IS THE POTENTIAL FOR TORNADOES HERE
IN THE TWIN CITIES AS WELL AS POINTS EAST AND SOUTH. AS WE GET
CLOSER TO THE EVENT...MODEL SOLUTIONS ARE SUGGESTING THAT THE
INITIAL LOW CURRENTLY OVER SD WILL LIFT INTO NORTHERN MN TODAY
WHILE ANOTHER LOW DEVELOPS ALONG THE FRONT BY 21Z OVER THE
TWIN CITIES. THIS SECOND LOW WILL BE ACCOMPANIED BY SURFACE TO
3KM CAPE AOA 200 J/KG...ALONG WITH TREMENDOUS SHEAR. LOCAL
TORNADO PROBABILITIES SKYROCKET ACROSS THE TWIN CITIES METRO AREA
BY 21Z. THE HRRR IS CATCHING ON TO HAVING A SUPERCELL NEAR THE
SOUTHWEST METRO IN THE 20-21Z TIME FRAME. HENCE...A VERY DANGEROUS
AFTERNOON/EVENING IS SETTING UP AS STORMS EXPLODE OVERHEAD AND TO
THE SOUTH. THESE WILL PUSH ACROSS THE WI CWA AND SE MN THROUGH
EARLY EVENING WITH PRECIP MAINLY OVER BY 06Z.
LITTLE CHANGED IN THE GRIDS BEYOND TONIGHT WITH ENERGY SPENT ON
THE DAY/EVENING AHEAD. IT STILL LOOKS LIKE SATURDAY AFTERNOON/SATURDAY
NIGHT COULD BRING ANOTHER CHANCE OF SEVERE WEATHER.
&&
.AVIATION.../12Z TAF ISSUANCE/
VERY ACTIVE PERIOD AHEAD THROUGH 03Z THU AS A STRONG COLD FRONT
SWEEPS ACROSS TERMINALS. FIRST CONCERN THIS MORNING IS CONVECTION
UP BY AXN. THIS ACTIVITY HAS BEEN GOING ALL NIGHT SINCE SW NODAK
AND HAS BEEN RUNNING JUST NORTH OF A WARM FRONT ASSOCIATED WITH A
LOW MOVING ACROSS SODAK. THIS ACTIVITY LOOKS TO CLIP AXN...STAYING
MOSTLY NORTH...AND BASED ON LOCATION OF 14C ISOTHERM AT H7...IT
SHOULD ALSO STAY NORTH OF STC...THOUGH CURRENT RADAR IMAGERY DOES
SHOW SOME SCATTERED SHOWER ACTIVITY WILL SNEAK THROUGH THERE THIS
MORNING. FOR THIS AFTERNOON EXTREMELY UNSTABLE ENVIRONMENT WILL BE
IN PLACE AHEAD OF THE WARM FRONT...THOUGH EARLY TRANSMISSION FOR
12Z KMPX SOUNDING SHOWS A VERY STOUT CAP IS IN PLACE /750 MB WARM
NOSE IS +18C/...WHICH WILL MUDDY THE WATERS TODAY. BASED AFTERNOON
THUNDERSTORM FORECAST ON HRRR SOLUTIONS...WHICH HAVE BEEN PRETTY
CONSISTENT WITH DEVELOPING CONVECTION AROUND 19Z BTWN RWF AND MSP.
WHEN THUNDERSTORMS DO DEVELOP...MLCAPES IN THE 3000-5000 J/KG
RANGE WILL RESULT IN EXPLOSIVE GROWTH IN THUNDERSTORMS...WHICH
WILL LIKELY QUICKLY BE SEVERE. THIS WILL NEED TO MONITORED VERY
CLOSELY THROUGH THE AFTERNOON AS SIGNIFICANT IMPACTS ARE POSSIBLE
AT MSP/RNH/EAU. FRONT WILL CLEAR EAU BY 03Z...WHEN ALL TSRA SHOULD
BE DONE. FOR WINDS...WILL BE GUSTY THIS MORNING WITH 40 KT LLJ
SITTING OVHD...BUT WILL DIMINISH THROUGH THE AFTERNOON OUTSIDE OF
CONVECTION. DIRECTIONS WILL BE SE TO START AND TEND MORE WRLY
BEHIND THE FRONT.
KMSP...CONFIDENCE IN SIGNIFICANT TSRA ACTIVITY IMPACTING THE VCNTY
OF THE FIELD HIGH AT THIS POINT...BASED ON FORECASTS FROM SEVERAL
RUNS OF THE RUC NOW SHOWING THE CAP BREAKING AT MSP AROUND 21Z.
HARD TO SAY AT THIS POINT IF THE FIELD WILL TAKE A DIRECT
HIT...BUT DENSE COVERAGE OF TSRA EXPECTED AROUND THE TWIN CITIES
WILL LIKELY CREATE HAVOC IN SOME OF THE DEPARTURE/ARRIVAL GATES.
ONCE THIS ACTIVITY MOVES THROUGH...WILL HAVE VERY QUIET WEATHER TO
END THE TAF AS WINDS TURN TO THE WEST.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR BLUE
EARTH-BROWN-CARVER-DAKOTA-FARIBAULT-FREEBORN-GOODHUE-
HENNEPIN-LE SUEUR-MARTIN-NICOLLET-RAMSEY-RICE-SCOTT-SIBLEY-
STEELE-WASECA-WASHINGTON-WATONWAN.
WI...HEAT ADVISORY FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR
CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-ST. CROIX.
&&
RAH/MPGHazardous weather outlook, Jul 14, 11:55 AM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1155 AM CDT WED JUL 14 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 150930- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1155 AM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES ACROSS MUCH OF THE OUTLOOK AREA INTO THIS EVENING AS A LOW PRESSURE SYSTEM AND COLD FRONT MOVE THROUGH. THE AIRMASS WILL CONTINUE TO DESTABILIZE THIS AFTERNOON AS AN AREA OF CLEARING MOVES INTO SOUTHERN MINNESOTA TOWARD THE TWIN CITIES INTO WESTERN WISCONSIN AND TEMPERATURES RISE INTO THE MID 80S TO AROUND 90. AS A RESULT THUNDERSTORM ACTIVITY IS EXPECT TO INCREASE IN COVERAGE AND INTENSITY EARLY THIS AFTERNOON WITH SEVERE THUNDERSTORMS EXPECTED TO REDEVELOP IN EASTERN AND SOUTHERN MINNESOTA THIS AFTERNOON AND ACROSS WEST CENTRAL WISCONSIN DURING THE LATE AFTERNOON AND EVENING HOURS. VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE WITH THE STORMS THIS AFTERNOON AND EVENING. THE SEVERE THUNDERSTORM AND TORNADO POTENTIAL FOR THIS AFTERNOON AND EVENING RIVALS WHAT WE SAW ON JUNE 17 2010 ACROSS WEST CENTRAL AND SOUTHERN MINNESOTA. IN ADDITION TO THE SEVERE WEATHER THREAT TODAY...A HEAT ADVISORY IS IN EFFECT FOR THIS AFTERNOON FOR EAST CENTRAL AND SOUTH CENTRAL MINNESOTA AND MUCH OF WEST CENTRAL WISCONSIN. HIGH TEMPERATURES NEAR 90 COUPLED WITH DEW POINTS RISING INTO THE MIDDLE TO UPPER 70S WILL RESULT IN HEAT INDICES FROM 100 TO 105 DEGREES. THE HEAT ADVISORY INCLUDES THE TWIN CITIES METROPOLITAN AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL RETURN AGAIN SATURDAY INTO SATURDAY NIGHT AS A LOW PRESSURE SYSTEM AND COLD FRONT MOVE THROUGH. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND EARLY TONIGHT. DRL
In the hours before
Special weather statement, Jul 14, 9:49 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
949 AM CDT WED JUL 14 2010
MNZ053-WIZ014-015-141530-
BARRON-CHISAGO-POLK-
949 AM CDT WED JUL 14 2010
AT 946 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF GRANTSBURG
TO 4 MILES EAST OF BRANCH TO STACY. THESE STORMS WERE MOVING EAST AT
45 MPH.
WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS ALONG WITH A BRIEF
PERIOD OF HEAVY RAIN.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
STACY.
WOLF CREEK.
CUSHING.
TAYLORS FALLS.
LEWIS.
WANDEROOS.
BALSAM LAKE.
LUCK.
TURTLE LAKE.
CUMBERLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4572 9215 4565 9215 4564 9189 4563 9188
4523 9209 4540 9302 4565 9286 4565 9255
4571 9255 4574 9252 4573 9216
TIME...MOT...LOC 1448Z 277DEG 40KT 4587 9267 4553 9285
4541 9294Local storm report, Jul 14, 11:11 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1111 AM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM HAIL 3 W CUMBERLAND 45.54N 92.09W
07/14/2010 M1.00 INCH BARRON WI TRAINED SPOTTER
&&
MKMLocal storm report, Jul 14, 11:23 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1123 AM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HAIL 3 SE MCKINLEY 45.54N 92.13W
07/14/2010 M0.88 INCH BARRON WI TRAINED SPOTTER
TIME WAS ESTIMATED
&&
MKMLocal storm report, Jul 14, 11:29 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1129 AM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM HAIL NNE MCKINLEY 45.57N 92.18W
07/14/2010 M0.75 INCH POLK WI TRAINED SPOTTER
&&
MKMLocal storm report, Jul 14, 11:47 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1147 AM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 AM TSTM WND DMG 2 WNW HAMMOND 44.98N 92.47W
07/14/2010 ST. CROIX WI PUBLIC
RELAYED VIA 911 DISPATCH. PUBLIC REPORTED GARAGE
DESTROYED AND ROOF TAKEN OFF HOUSE ON 86TH AVE 2 MILES
WNW OF HAMMOND. OTHER REPORTS OF TREES DOWN AT
INTERSECTION OF 160TH AND HWY 12.
&&
MKMLocal storm report, Jul 14, 11:59 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1159 AM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND DMG 2 W CUMBERLAND 45.54N 92.06W
07/14/2010 BARRON WI PUBLIC
REPORTED BY COMMUNITY CENTER. TREE DOWN BLOCKING BOTH
LANES OF HWY 48 TWO MILES WEST OF CUMBERLAND.
1050 AM HAIL 2 W CUMBERLAND 45.54N 92.06W
07/14/2010 E1.00 INCH BARRON WI PUBLIC
REPORTED AT COMMUNITY CENTER.
&&
MKMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 3:12 AM CDT | Heat Advisory | MPX | Chippewa, Dunn, Eau Claire, Pepin, Pierce, Saint Croix | 15 hr |
| Jul 14, 9:49 AM CDT | Special Weather Statement | MPX | Polk | 41 min |
| Jul 14, 10:23 AM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk | 52 min |
| Jul 14, 10:42 AM CDT | Tornado Warning | MPX | Barron, Polk | 33 min |
| Jul 14, 11:10 AM CDT | Severe Thunderstorm Warning | MPX | Barron, Rusk | 65 min |
| Jul 14, 11:18 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn | 57 min |
| Jul 14, 1:37 PM CDT | Areal Flood Advisory | MPX | Barron, Polk | 3 hr |
| Jul 14, 1:43 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 47 min |
| Jul 14, 2:23 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk | 67 min |
| Jul 14, 2:33 PM CDT | Severe Thunderstorm Warning | MPX | Pierce, Saint Croix | 44 min |
| Jul 14, 2:46 PM CDT | Tornado Warning | MPX | Dunn, Pierce, Saint Croix | 44 min |
| Jul 14, 2:55 PM CDT | Severe Thunderstorm Warning | MPX | Pepin, Pierce | 65 min |
| Jul 14, 3:12 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire, Pepin | 63 min |
| Jul 14, 3:52 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Eau Claire | 53 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.